JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Lacunary I-Convergent Sequences
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 4,  2012, pp.473-482
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.4.473
 Title & Authors
Lacunary I-Convergent Sequences
Tripathy, Binod Chandra; Hazarika, Bipan; Choudhary, Bisweshwar;
  PDF(new window)
 Abstract
In this article we introduce the concepts of lacunary I-convergent sequences. We investigate its different properties like solid, symmetric, convergence free etc.
 Keywords
Ideal;I-convergence;lacunary sequence;solid;symmetric;convergence free;
 Language
English
 Cited by
1.
Paranormed I-convergent Double Sequence Spaces Associated with Multiplier Sequences,;;

Kyungpook mathematical journal, 2014. vol.54. 2, pp.321-332 crossref(new window)
1.
Wijsman Orlicz Asymptotically Ideal -Statistical Equivalent Sequences, Journal of Function Spaces and Applications, 2013, 2013, 1  crossref(new windwow)
2.
Lacunary ideal convergence of multiple sequences, Journal of the Egyptian Mathematical Society, 2016, 24, 1, 54  crossref(new windwow)
3.
On some Zeweir I-convergent sequence spaces defined by a modulus function, Afrika Matematika, 2015, 26, 1-2, 115  crossref(new windwow)
4.
On asymptotically double lacunary statistical equivalent sequences in ideal context, Journal of Inequalities and Applications, 2013, 2013, 1, 543  crossref(new windwow)
5.
Fuzzy real valued lacunary I-convergent sequences, Applied Mathematics Letters, 2012, 25, 3, 466  crossref(new windwow)
6.
On Lacunary Mean Ideal Convergence in Generalized Randomn-Normed Spaces, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
7.
Lacunary ideal convergence of multiple sequences in probabilistic normed spaces, Applied Mathematics and Computation, 2016, 279, 139  crossref(new windwow)
8.
On Pointwise Lacunary Statistical Convergence of Order α of Sequences of Function, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 2015, 85, 2, 253  crossref(new windwow)
9.
Mixed fuzzy ideal topological spaces, Applied Mathematics and Computation, 2013, 220, 602  crossref(new windwow)
10.
On paranormed Zweier ideal convergent sequence spaces defined By Orlicz function, Journal of the Egyptian Mathematical Society, 2014, 22, 3, 413  crossref(new windwow)
11.
Strongly Almost Lacunary -Convergent Sequences, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
12.
Paranormed I-convergent Double Sequence Spaces Associated with Multiplier Sequences, Kyungpook mathematical journal, 2014, 54, 2, 321  crossref(new windwow)
13.
On lacunary statistical convergence of order α, Acta Mathematica Scientia, 2014, 34, 2, 473  crossref(new windwow)
14.
Weighted statistical convergence of order α and its applications, Journal of the Egyptian Mathematical Society, 2016, 24, 1, 60  crossref(new windwow)
15.
On lacunary statistical boundedness, Journal of Inequalities and Applications, 2014, 2014, 1, 311  crossref(new windwow)
 References
1.
R. Colak, Lacunary strong convergence of difference sequences with respect to a modulus function, Filomat, 17(2003), 9-14.

2.
K. Demirci, On lacunary statistical limit points, Demonstrato Mathematica, 35(1)(2002), 93-101.

3.
A. R. Freedman, J. J. Sember, M. Raphael, Some Cesaro-type summability spaces, Proc. Lond. Math. Soc., 37(1978), 508-520. crossref(new window)

4.
J. A. Fridy, C. Orhan, Lacunary statistical summability, Jour Math. Anal. Appl. 173(2)(1993), 497-504. crossref(new window)

5.
J. A. Fridy, C. Orhan, Lacunary statistical convergence, Pacific Journal of Math., 160(1)(1993), 43-51. crossref(new window)

6.
P. Kostyrko, T. Salat, W. Wilczynski, I-convergence, Real Analysis Exchange, 26(2)(2000-2001), 669-686.

7.
D. Rath, B. C. Tripathy, Matrix maps on sequence spaces associated with sets of integers, Indian Jour. Pure Appl. Math., bf 27(2)(1996), 197-206.

8.
T. Salat, B. C. Tripathy, M. Ziman, On some properties of I-convergence, Tatra Mt. Math. Publ, 28(2004), 279-286.

9.
T. Salat, B. C. Tripathy, M. Ziman, On I-convergence field, Italian Jour. Pure Applied Math, 17(2005), 45-54.

10.
B. C. Tripathy, Matrix transformation between some classes of sequences, J. Math. Anal. Appl., 206(1997), 448-450. crossref(new window)

11.
B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35(5)(2004), 655-663.

12.
B. C. Tripathy, A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50(2010), 565-574. crossref(new window)

13.
B. C. Tripathy, M. Et, On generalized difference lacunary statistical convergence, Studia Univ. Babes-Bolyai Mathematica, 50(1)(2005), 119-130.

14.
B. C. Tripathy, B. Hazarika, I-convergent sequence spaces associated with multiplier sequence spaces, Math. Ineq. Appl., 11(3)(2008), 543-548.

15.
B. C. Tripathy, B. Hazarika, Paranormed I-convergent sequences spaces, Math. Slovaca, 59(4)(2009), 485-494. crossref(new window)

16.
B. C. Tripathy, B. Hazarika, Some I-convergent sequences spaces defined by Orlicz function, Acta Mathematica Applicatae Sinica, 27(1)(2011), 149-154. crossref(new window)

17.
B. C. Tripathy, B. Hazarika, I-monotonic and I-convergent sequences, Kyungpook Math. J., 51(2)(2011), 233-239. crossref(new window)

18.
B. C. Tripathy, S. Mahanta, On a class of generalized lacunary difference sequence spaces defined by Orlicz function, Acta Math. Appl. Sin.(Eng. Ser), 20(2)(2004), 231-238. crossref(new window)

19.
B. C. Tripathy, S. Mahanta, On I-acceleration convergence of sequences, Jour. Franklin Inst., 347(2010), 591-598. crossref(new window)

20.
B. C. Tripathy, B. Sarma, Statistically convergent difference double sequence spaces, Acta Math. Sin., 24(5)(2008), 737-742. crossref(new window)

21.
B. C. Tripathy, B. Sarma,On I-Convergent Double Sequences of Fuzzy Real Numbers, Kyungpook Math. J., 52(2)(2012), 189-200. crossref(new window)

22.
B. C. Tripathy, M. Sen, On generalized statistically convergent sequences, Indian Jour. Pure Appl. Math., 32(11)(2001), 1689-1694.

23.
B. C. Tripathy, M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Jour. Math., 37(2)(2006), 155-162.